# SDR 2002UALA01228

- Difficulty date: July 29, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N345UA
- Make and model: Boeing 737322
- Aircraft serial: 24249
- Aircraft time: 42,406 hours, 22,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 947.5 BETWEEN LBL 5 & LBL 20 UPPER SURFACE OF FLOORBEAM HAS EXCESSIVE MATERIAL REMOVED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED ANGLE DOUBLER REPAIRS & FILLERS.
